Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 40, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 27, 2014, 7:52 PM MDT for Sedgwick County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2014, 7:52 PM MDT (01:52 UTC)
- Expired
- Aug 27, 2014, 10:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, CO
The radar
The Goodland radar (KGLD), 174 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 839 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
067
WGUS55 KBOU 280152
FFWBOU
COC115-280445-
/O.NEW.KBOU.FF.W.0040.140828T0152Z-140828T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
752 PM MDT WED AUG 27 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SEDGWICK COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1045 PM MDT
* AT 752 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN 8 MILES NORTHEAST OF SIXTEEN-MILE CORNER. THE STORM IS
NEARLY STATIONARY. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SEDGWICK COUNTY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SPRING CREEK AND
SAND CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4098 10205 4080 10205 4077 10206 4080 10226
4095 10223 4100 10206
$$
BARJENBRUCH2 follow-up statements
397
WGUS75 KBOU 280310
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
910 PM MDT WED AUG 27 2014
COC115-280445-
/O.CON.KBOU.FF.W.0040.000000T0000Z-140828T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEDGWICK CO-
910 PM MDT WED AUG 27 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
EASTERN SEDGWICK COUNTY...
AT 908 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS HAD WEAKENED
IN THE WARNING AREA. RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN
HAD FALLEN IN A SMALL AREA FROM JUST SOUTH OF JULESBURG TO NEAR
SIXTEEN MILE CORNER.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SEDGWICK COUNTY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SPRING CREEK AND
SAND CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4098 10205 4080 10205 4077 10206 4080 10226
4095 10223 4100 10206
$$
BARJENBRUCH089
WGUS75 KBOU 280446
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1046 PM MDT WED AUG 27 2014
COC115-280456-
/O.EXP.KBOU.FF.W.0040.000000T0000Z-140828T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEDGWICK CO-
1046 PM MDT WED AUG 27 2014
...THE FLASH FLOOD WARNING FOR EASTERN SEDGWICK COUNTY HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT.
LAT...LON 4098 10205 4080 10205 4077 10206 4080 10226
4095 10223 4100 10206
$$
RJKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:26 PM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, Aug 27, 3:26 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 326 PM MDT WED AUG 27 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 326 PM MDT WED AUG 27 2014 UPPER LEVEL LOW OVER UTAH WILL SLIDE EAST ACROSS COLORADO TONIGHT AND INTO NEBRASKA ON THURSDAY. BEST LIFT IS AHEAD OF THE LOW OVER WESTERN COLORADO ASSOCIATED WITH THE JET. THIS WILL SHIFT EASTWARD LATE THIS AFTERNOON AND EVENING. DRIER AT THE MID AND UPPER LEVELS HAS RESULTED IN SOME CLEARING AND PUSHED TEMPERATURES INTO THE 70S. THIS WILL PRODUCE CAPES UP TO 1500 J/KG. THIS COMBINED WITH THE SHEAR MAY HELP A FEW SEVERE STORMS FORM. THE CHANCE FOR SEVERE STORMS WILL BE ALONG THE FRONT RANGE AND ACROSS THE EASTERN PLAINS WITH THE BEST CHANCE BEING OVER THE NORTHEAST PLAINS. A BOUNDARY OVER THE PLAINS WILL PRODUCE CONVERGENCE AND MAY A FOCAL POINT FOR INITIAL DEVELOPMENT OVER THE PLAINS. COULD ALSO SEE A BRIEF TORNADO OR TWO. THE CONVECTION WILL SPREAD NORTH AND EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS. INDIVIDUAL CELLS WILL MOVE MAINLY NORTH WHILE THE ACTIVITY SPREADS EASTWARD. MOST OF THE CONVECTION IS EXPECTED TO END/MOVE OUT OF THE AREA AROUND MIDNIGHT OR JUST AFTER. NORTHERLY FLOW WILL BE OVER THE AREA THURSDAY AS THE UPPER LEVEL LOW LIFTS NORTHEAST OF COLORADO. STILL ENOUGH INSTABILITY FOR SHOWERS AND THUNDERSTORMS ON THURSDAY. CAPES WILL BE 500 J/KG OR LESS. THIS AND WEAK SHEAR WILL KEEP STORMS FROM BECOMING SEVERE. THOUGH BRIEF HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE. COOL AIR BEHIND THE LOW WILL KEEP TEMPERATURES COOL WITH HIGHS ONLY IN THE 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 326 PM MDT WED AUG 27 2014 THURSDAY EVENING SHOULD BE THE TAIL END OF THE SHOWER ACTIVITY RELATED TO THE PASSING UPPER LEVEL TROUGH. AS THE UPPER TROUGH AXIS MOVES EASTWARD ACROSS THE NORTHEAST PLAINS...DRIER WEST TO NORTHWESTERLY FLOW WILL SPREAD ACROSS THE FORECAST AREA. WEAK UPPER RIDGING WILL BE IN PLACE OVER THE STATE ON FRIDAY...WITH SUBSIDENCE FROM THE RISING HEIGHTS HELPING TO SUPPRESS MOST SHOWER ACTIVITY THROUGH THE AFTERNOON. THE EXCEPTION TO THIS WILL BE OVER THE MOUNTAINS AND FOOTHILLS WHERE THE HEATING OF THE ELEVATED TERRAIN WILL BE ENOUGH TO OVERCOME ANY MID-LEVEL CAPPING INVERSION THAT DEVELOPS. SATURDAY WILL BE A FEW DEGREES WARMER AS WEAK RIDGING CONTINUES OVER THE AREA. ONCE AGAIN...THE MOUNTAINS AND FOOTHILLS SHOULD BE THE ONLY AREAS TO SEE ANY SHOWERS. ON SUNDAY AND MONDAY...BROAD UPPER TROFFINESS FROM THE PACIFIC NORTHWEST WILL EXPAND OVER THE ROCKIES AND DISPLACE THE UPPER RIDGING TO THE EASTERN UNITED STATES. ACROSS NORTHEAST COLORADO...THE CHANCE OF SHOWERS WILL RETURN TO THE FORECAST ALONG WITH COOLER TEMPERATURES. A LOW AMPLITUDE...ZONAL FLOW IS THEN EXPECTED TO CONTINUE OVER COLORADO THROUGH THE MIDDLE OF THE WEEK. TEMPERATURES SHOULD REMAIN BELOW SEASONAL NORMALS WHILE SHOWER ACTIVITY WILL SHIFT BACK INTO THE MOUNTAINS. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 326 PM MDT WED AUG 27 2014 SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN THE DENVER AREA THROUGH 04Z. HAIL...HEAVY RAIN AND GUSTY OUTFLOW WINDS WILL ACCOMPANY THE STRONGER STORMS. LOW CEILINGS AND REDUCED VISIBILITIES WILL ALSO OCCUR WITH THE STORMS. THERE IS A SLIGHT CHANCE FOR LOW CLOUDS THURSDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY...LIKELY BY LATE MORNING...17Z AND LINGER THROUGH THE AFTERNOON. && .HYDROLOGY... ISSUED AT 326 PM MDT WED AUG 27 2014 MOISTURE AT THE MID AND UPPER LEVELS HAS DECREASED TODAY. HOWEVER...THE AIRMASS IS STILL ON THE MOIST SIDE. THIS COMBINED WITH GOOD INSTABILITY WILL RESULT IN SOME THUNDERSTORMS PRODUCING HEAVY RAIN. STORMS ARE STILL EXPECTED TO PROGRESS NORTH AND EAST THIS AFTERNOON AND EVENING...AND NOT STALL OUT. THE RISK FOR FLASH FLOODING WILL BE LOW...AND LIKELY ISOLATED AT MOST. THUS WILL NOT ISSUE A FLASH FLOOD WATCH. THE THREAT FOR FLOODING ON THURSDAY WILL BE VERY LOW DUE TO WEAKER STORMS AND A DRIER AIRMASS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...DANKERS AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Aug 27, 9:57 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 957 AM MDT WED AUG 27 2014 COZ030>051-281600- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 957 AM MDT WED AUG 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM OVER THE HIGHER COUNTRY AND THEN SPREAD ACROSS THE FRONT RANGE AND EASTERN PLAINS THIS AFTERNOON AND EVENING. SOME STORM COULD BECOME SEVERE OVER THE EASTERN PLAINS WITH LARGE HAIL AND WINDS TO 60 MPH. HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS AND COULD PRODUCE MINOR FLOODING. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE OVER THE PLAINS LATE THIS AFTERNOON. THE STORMS WILL MOVE LINGER INTO THE EVENING AND TAPERING OFF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON THURSDAY AS A LOW PRESSURE TROUGH PASSES BY. TEMPERATURES WILL ALSO BE COOLER THAN AVERAGE. DRIER AND WARMER CONDITIONS WILL RETURN TO NORTH CENTRAL AND NORTHEAST COLORADO FRIDAY AS A HIGH PRESSURE RIDGE MOVES IN FROM THE WEST. OVER THE LABOR DAY WEEKEND...DRY AND WARM CONDITIONS WILL CONTINUE WITH ONLY A SLIGHT CHANCE OF LATE DAY STORMS OVER THE MOUNTAINS AND FOOTHILLS. ON LABOR DAY...THE PASSAGE OF A COLD FRONT WILL BRING COOLER TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE PLAINS. TUESDAY LOOKS COOLER AGAIN WITH JUST A SLIGHT CHANCE OF AFTERNOON STORMS ALONG THE FRONT RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR STORMS THAT DEVELOP OVER THE PLAINS TO THE EAST AND NORTHEAST OF DENVER.
In the hours before
Special weather statement, Aug 27, 2:43 PM MDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 243 PM MDT WED AUG 27 2014 COZ035-272130- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- 243 PM MDT WED AUG 27 2014 ...SPECIAL WEATHER STATEMENT... AT 240 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALLSTREET...OR 31 MILES NORTHWEST OF DENVER...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 30 MPH...ALONG WITH BRIEF MODERATE TO HEAVY RAINFALL...UP TO ONE QUARTER INCH IN LESS THAN 30 MINUTES...WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...THE FOURMILE BURN AREA... SUMMERVILLE...SALINA...CRISMAN...GOLD HILL...SUNSHINE AND WALLSTREET. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF HEAVY RAINFALL MAY PRODUCE MINOR STREAM FLOODING IN THE FOURMILE BURN AREA. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DENVER. && LAT...LON 3998 10537 4001 10546 4010 10545 4010 10533 TIME...MOT...LOC 2040Z 184DEG 26KT 4004 10541 COOPER
Local storm report, Aug 27, 5:04 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
504 PM MDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 7 NE HUDSON 40.14N 104.55W
08/27/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 27, 5:58 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST 8 SE ROGGEN 40.09N 104.26W
08/27/2014 M54.00 MPH WELD CO MESONET
0504 PM HAIL 7 NE HUDSON 40.14N 104.55W
08/27/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 27, 6:06 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 7 S WIGGINS 40.13N 104.07W
08/27/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
0602 PM TSTM WND GST 7 S WIGGINS 40.13N 104.07W
08/27/2014 M60.00 MPH MORGAN CO TRAINED SPOTTER
SMALL TREES BENT TO THE GROUND.
0538 PM TSTM WND GST 8 SE ROGGEN 40.09N 104.26W
08/27/2014 M54.00 MPH WELD CO MESONET
0504 PM HAIL 7 NE HUDSON 40.14N 104.55W
08/27/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 27, 6:40 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
640 PM MDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL FORT MORGAN 40.27N 103.79W
08/27/2014 M1.75 INCH MORGAN CO LAW ENFORCEMENT
0626 PM HAIL LOG LANE VILLAGE 40.27N 103.83W
08/27/2014 M1.75 INCH MORGAN CO LAW ENFORCEMENT
0604 PM HAIL 7 S WIGGINS 40.13N 104.07W
08/27/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
0602 PM TSTM WND GST 7 S WIGGINS 40.13N 104.07W
08/27/2014 M60.00 MPH MORGAN CO TRAINED SPOTTER
SMALL TREES BENT TO THE GROUND.
0538 PM TSTM WND GST 8 SE ROGGEN 40.09N 104.26W
08/27/2014 M54.00 MPH WELD CO MESONET
0504 PM HAIL 7 NE HUDSON 40.14N 104.55W
08/27/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Aug 27, 7:37 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
737 PM MDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL AKRON 40.16N 103.21W
08/27/2014 M2.00 INCH WASHINGTON CO EMERGENCY MNGR
ESTIMATED 50 MPH WINDS ASSOCIATED WITH RAIN AND HAIL.
0720 PM HAIL 5 S EVERGREEN 39.56N 105.34W
08/27/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0631 PM HAIL FORT MORGAN 40.27N 103.79W
08/27/2014 M1.75 INCH MORGAN CO LAW ENFORCEMENT
0626 PM HAIL LOG LANE VILLAGE 40.27N 103.83W
08/27/2014 M1.75 INCH MORGAN CO LAW ENFORCEMENT
0604 PM HAIL 7 S WIGGINS 40.13N 104.07W
08/27/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
0602 PM TSTM WND GST 7 S WIGGINS 40.13N 104.07W
08/27/2014 M60.00 MPH MORGAN CO TRAINED SPOTTER
SMALL TREES BENT TO THE GROUND.
0538 PM TSTM WND GST 8 SE ROGGEN 40.09N 104.26W
08/27/2014 M54.00 MPH WELD CO MESONET
0504 PM HAIL 7 NE HUDSON 40.14N 104.55W
08/27/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 6:18 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 57 min |
| Aug 27, 6:30 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
| Aug 27, 6:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 32 min |
| Aug 27, 6:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 63 min |
| Aug 27, 7:08 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 52 min |
| Aug 27, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 36 min |
| Aug 27, 8:04 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 26 min |
| Aug 27, 8:08 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 52 min |
| Aug 27, 9:06 PM MDT | Areal Flood Advisory | BOU | Phillips | 2 hr |
| Aug 27, 11:33 PM MDT | Areal Flood Advisory | BOU | Phillips | 117 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.